# SDR MALA010730

- Difficulty date: September 19, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 29,893 hours, 33,561 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227151522
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT O/B FWD AILERON WING CABLE IS CHAFED.  MAINTENANCE REPLACED RT O/B FWD AILERON CABLE ASSEMBLY PN 7227151-522 IAW SAAB AMM 27-11-00-2.
